Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 8, 2021, 5:32 PM EDT for Floyd County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2021, 5:32 PM EDT (21:32 UTC)
- Expired
- Sep 8, 2021, 6:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 40
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 103 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
486
WWUS82 KFFC 082132
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
532 PM EDT Wed Sep 8 2021
GAZ019-030-082215-
Polk GA-Floyd GA-
532 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of southern Floyd and
northwestern Polk Counties through 615 PM EDT...
At 531 PM EDT, a line of strong thunderstorms extended from west of
Coosa through northwest of Etna, moving southeast at 15 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cedartown, Cave Spring, Etna, Lindale and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3429 8540 3429 8539 3430 8538 3431 8538
3434 8536 3425 8510 3400 8521 3399 8540
3428 8546
TIME...MOT...LOC 2131Z 299DEG 14KT 3428 8541 3416 8551 3410 8590
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 8, 2:46 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Sep 8, 2:46 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 246 PM EDT Wed Sep 8 2021 .SHORT TERM /Tonight through Thursday Night/... There is an amplified pattern over the CONUS this afternoon with a robust upper ridge centered over Utah and a broad trough over the eastern CONUS. This pattern will ultimately result in a cold front being pushed southeastward through the FA early tomorrow. Ahead of the cold front, embedded in a strong southwesterly fetch off the Gulf, Invest91L will aid in increasing PWs across the CWA. Diurnally driven convection has already started to occur near a stalled boundary in central GA and as the afternoon/evening progresses increased instability accompanied by the aforementioned increased PWs will result in increased storm coverage and intensity across central GA area. Storm coverage will also broaden size across the SE portions of the FA this evening as Invest91L traverses the area. All of this will combine to create heavy rainfall, isolated thunderstorms and localized flooding across the entire CWA. Areas that are already saturated from last nights storms will be especially prone to localized flooding. Likely PoPs remain across much of the area through the evening, but were held onto longer across the far SE CWA to take into account Invest91L. Overnight and into tomorrow afternoon rain showers and thunderstorms will continue across the SE as the last of the Invest moves eastward. Across northern and central GA drier and less hot air will move in behind the progged cold front. Winds will swing to the north-northeast and increase while further advecting cooler air into the region. The dry post-frontal air mass will support highs tomorrow in the 80s and lows tomorrow night in the 50s. 28 .LONG TERM /Friday through Wednesday/... Thanks to the combined influence of a lifting upper-level trough pivoting across the Great Lakes and the passage of a dry frontal boundary, most of the remnant tropical moisture associated with the tropical disturbance has been scoured off to our south and east to start the extended. PWATs across much of north and central Georgia drop to the 0.60-0.90" range, climatologically in the lowest 25% for this time of year. As a result, the weekend should be quite pleasant, with dewpoints well below "soupy" levels thanks to a much drier airmass and afternoon thunderstorm chances significantly decreased. PoPs at or just under a slight chance are possible on the far southern fringes of the CWA through the weekend, due to proximity to the residual moisture gradient from the frontal passage earlier this week. As we move into next week, there is virtually no upper-level pattern present over the southeastern CONUS. The Bermuda high starts to edge its way over the area late Sunday at the surface, placing the CWA in a regime of southeasterly flow. Model consensus is that moisture return doesn't ramp up until the tail end of the extended, aided by some troughiness aloft over the Great Plains that starts to drift eastward on Wednesday. The Euro is more bullish than the GFS as far as the intensity of increasing moisture in the atmospheric column, so have opted for the middle ground with slight to low-end chance PoPs filtering back in by midweek. 96 && .PREV DISCUSSION... /Issued 137 PM EDT Wed Sep 8 2021/ PREV DISCUSSION... /Issued 1201 PM EDT Wed Sep 8 2021/ UPDATE... Morning fog has lifted leaving behind mostly cloudy skies. The previous assessments for the short term forecast period remains on track, and no changes were made late this morning. Heavy rainfall and isolated thunderstorms are still anticipated as a strong fetch off the Gulf aids in increasing PWs ahead of a cold front progged to move through the FA this evening. Localized flooding will be possible especially across areas that are already or continue to be saturated from last nights heavy rainfall. SHORT TERM /Today through Thursday/... GA will remain on the southern end of an upper trough north of the Great Lakes. A nearly stationary boundary lingered across north GA this morning. Residual instability on this boundary could trigger convection at any time and isolated thunderstorms continued to pop up this morning. The best time for showers/thunderstorms should be late morning into the late evening as waves travel along the boundary. Models indicate another push of deep tropical moisture from the Gulf today as a weak low pushes from the FL panhandle across southern GA tonight into Thursday. The deepening Canadian trough will push another front into GA late tonight and Thursday with some drying across north GA. Remnants of the surface boundary combined with weak waves will keep highest pops over central GA on Thursday. Heavy rain and possible flooding issues could occur with some of the slower moving storms. 41 LONG TERM /Thursday Night through Tuesday/... The extended forecast begins with the second drier frontal boundary that moved into the area in the short term has pushed SE into South GA. This front will have ushered in a much drier airmass across north and central GA which will keep most of the area dry through the weekend. There is expected to be a little bit of moisture return across south GA Sat/Sun but the deep layer moisture stays across the northern gulf and northern FL. With its proximity to central GA could not completely pull PoPs out of the forecast to keeping just a slight chance of precip in every afternoon through Tuesday. 01 AVIATION... 18Z Update... Rain showers and thunderstorms will continue to increase in coverage near and around all terminals through evening. Low CIGS will redevelop tomorrow morning behind a cold front progged to move SE through the terminals overnight. Winds will remain light from the east/southeast thru 09Z then shift to the north-northeast and increase to around 10 kts behind the front. //ATL Confidence...18Z Update... Medium to high confidence on all elements except low CIGS tomorrow morning. Low confidence on timing for low CIGS tomorrow. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 84 59 84 / 40 20 10 0 Atlanta 67 84 59 84 / 40 10 10 5 Blairsville 60 78 50 78 / 30 10 10 0 Cartersville 65 82 55 83 / 30 10 10 0 Columbus 69 86 61 86 / 40 20 10 5 Gainesville 67 82 58 81 / 30 20 10 0 Macon 69 87 61 86 / 50 30 10 5 Rome 66 85 56 85 / 20 10 10 0 Peachtree City 67 84 57 84 / 40 10 10 5 Vidalia 70 85 65 86 / 80 60 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM....96 AVIATION...28
Hazardous weather outlook, Sep 8, 10:30 AM EDT, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1030 AM EDT Wed Sep 8 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1030 AM EDT Wed Sep 8 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected across north and central Georgia this afternoon and evening. Some of these storms could produce gusty winds and frequent lightning. Locally heavy rainfall will also be a hazard, potentially leading to isolated flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will be confined to portions of central Georgia for Thursday through Tuesday. Storms will occur primarily in the afternoon and evening. Some of these storms could produce locally heavy rain, gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Sep 8, 4:25 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Wed Sep 8 2021
GAZ011-012-019-082115-
Chattooga GA-Gordon GA-Floyd GA-
425 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of central Floyd,
southwestern Gordon and Chattooga Counties through 515 PM EDT...
At 424 PM EDT, a line of strong thunderstorms extended from
Summerville to near Chattoogaville, moving east at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Calhoun, Summerville, Trion, Plainville, Lyerly, Menlo,
Oostanaula, Subligna, Tidings, Armuchee, Lake Marvin, Coosa,
Berryton, Sugar Valley, Chattoogaville, Everett Springs, James H.
Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3459 8525 3459 8506 3460 8506 3450 8490
3417 8538 3417 8544 3447 8550
TIME...MOT...LOC 2024Z 282DEG 9KT 3448 8534 3421 8590
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 8, 5:10 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Wed Sep 8 2021
GAZ042>044-052-053-082200-
Douglas GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
510 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of southern Carroll,
southwestern Douglas, northeastern Heard, northwestern Coweta and
southwestern Fulton Counties through 600 PM EDT...
At 509 PM EDT, a line of strong thunderstorms extending from Dunaway
Gardens to Roopville, moving north at 5 mph.
HAZARD...Frequent lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding,
especially in poor drainage areas, and rising water on
creeks and streams.
Locations impacted include...
Newnan, Carrollton, Mount Zion, Whitesburg, Centralhatchee,
Roopville, Plant Yates, Byers Crossroads, Hannah, Arnco-Sargent,
Tyus, Roosterville, Seaton Lake, Fairplay, Handy, Dunaway Gardens,
Clem, John Tanner State Park, Lowell and Plant Wansley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3364 8476 3362 8525 3335 8517 3337 8477
TIME...MOT...LOC 2109Z 172DEG 5KT 3349 8484 3347 8511
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 8, 5:13 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Wed Sep 8 2021
GAZ006>008-013>015-082200-
Gilmer GA-Dawson GA-Union GA-Pickens GA-Lumpkin GA-Fannin GA-
513 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of central Lumpkin,
southeastern Gilmer, northwestern Dawson, northeastern Pickens, Union
and southeastern Fannin Counties through 600 PM EDT...
At 512 PM EDT, a line of strong thunderstorms extended from near
Hurst to Dial, Pisgah, Cartecay and Talona, moving east at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Blairsville, Suches, Amicalola Falls State Park, Sequoyah Lake, Jones
Creek, Woods Hole Shelter, Fausett Lake, Len Foote Hike Inn,
Cartecay, Pisgah, Vogel State Park, Stover Creek Shelter, Turners
Corner, Gaddistown, Talona, Margret, Camp Merrill, Brasstown Bald,
Hurst and Dial.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3486 8381 3484 8379 3483 8380 3482 8378
3479 8378 3478 8383 3474 8382 3473 8383
3472 8386 3468 8387 3463 8387 3460 8392
3448 8423 3454 8460 3463 8449 3471 8429
3484 8422 3490 8380
TIME...MOT...LOC 2112Z 273DEG 14KT 3480 8414 3470 8417 3463 8430 3457
8445
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 8, 5:17 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Wed Sep 8 2021
GAZ023>025-027-034>037-047-082200-
Madison GA-Hall GA-Banks GA-Jackson GA-Walton GA-Barrow GA-
Gwinnett GA-Clarke GA-Oconee GA-
517 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of northwestern Oconee,
Barrow, northeastern Gwinnett, southeastern Banks, Clarke, north
central Walton, southeastern Hall, Jackson and Madison Counties
through 600 PM EDT...
At 517 PM EDT, a line of strong thunderstorms extended from near
Suwanee to Dacula, Winder and Danielsville, moving east at 15 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Winder, Jefferson, Commerce, Danielsville, Athens,
Sugar Hill, Snellville, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Grayson, Statham, Maysville, Arcade, Nicholson and
Hoschton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3426 8334 3424 8334 3426 8331 3407 8307
3404 8312 3403 8317 3400 8322 3401 8324
3400 8327 3397 8327 3390 8341 3388 8401
3407 8412 3408 8411 3419 8394 3430 8337
TIME...MOT...LOC 2117Z 251DEG 13KT 3408 8338 3394 8382 3403 8406
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 8, 5:28 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Wed Sep 8 2021
GAZ074>076-082215-
Jefferson GA-Washington GA-Glascock GA-
528 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of southern Glascock,
Washington and Jefferson Counties through 615 PM EDT...
At 527 PM EDT, a line of strong thunderstorms extended from around
Sandersville to Wrens, moving northeast at 35 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Sandersville, Louisville, Wrens, Davisboro, Tennille, Stapleton,
Oconee, Avera, Deepstep, Riddleville, Edge Hill, Edgehill, Downs,
Warthen, Grange, Stapletons Crossroads, Matthews, Stellaville and
Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3315 8227 3307 8229 3295 8228 3284 8298
3285 8299 3286 8302 3305 8306 3306 8304
3307 8305 3308 8301 3309 8300 3330 8231
3327 8229 3326 8225 3323 8223
TIME...MOT...LOC 2127Z 241DEG 30KT 3320 8218 3292 8299
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 8, 5:32 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
532 PM EDT Wed Sep 8 2021
GAZ019-030-082215-
Polk GA-Floyd GA-
532 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of southern Floyd and
northwestern Polk Counties through 615 PM EDT...
At 531 PM EDT, a line of strong thunderstorms extended from west of
Coosa through northwest of Etna, moving southeast at 15 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cedartown, Cave Spring, Etna, Lindale and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3429 8540 3429 8539 3430 8538 3431 8538
3434 8536 3425 8510 3400 8521 3399 8540
3428 8546
TIME...MOT...LOC 2131Z 299DEG 14KT 3428 8541 3416 8551 3410 8590
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:20 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 25 min |
| Sep 7, 8:34 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Sep 7, 8:36 PM EDT | Special Weather Statement | FFC | Polk | 39 min |
| Sep 7, 9:11 PM EDT | Flash Flood Warning | FFC | Haralson, Polk | 6 hr |
| Sep 7, 9:23 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 52 min |
| Sep 7, 10:02 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 43 min |
| Sep 7, 10:38 PM EDT | Special Weather Statement | FFC | Forsyth | 52 min |
| Sep 7, 10:49 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 41 min |
| Sep 7, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Douglas, Fulton | 24 min |
| Sep 7, 11:34 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 26 min |
| Sep 7, 11:47 PM EDT | Flash Flood Warning | FFC | Cobb, Forsyth, Fulton, Gwinnett | 9 hr |
| Sep 8, 12:04 AM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Sep 8, 12:37 AM EDT | Special Weather Statement | FFC | Forsyth | 23 min |
| Sep 8, 12:55 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 38 hr |
| Sep 8, 1:01 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 8, 1:08 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 8, 1:13 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 4 hr |
| Sep 8, 1:24 AM EDT | River Flood Warning | FFC | Forsyth | 4 hr |
| Sep 8, 1:46 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 8, 1:51 AM EDT | River Flood Warning | FFC | Fulton | 7 hr |
| Sep 8, 5:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 8 hr |
| Sep 8, 5:33 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 10 hr |
| Sep 8, 5:38 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 5 hr |
| Sep 8, 1:04 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Sep 8, 1:30 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Sep 8, 2:03 PM EDT | Special Weather Statement | FFC | Taliaferro | 27 min |
| Sep 8, 2:17 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Sep 8, 2:47 PM EDT | Special Weather Statement | FFC | Hancock, Jasper, Putnam, Taliaferro, Warren | 43 min |
| Sep 8, 3:22 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Upson | 38 min |
| Sep 8, 3:56 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike | 49 min |
| Sep 8, 4:15 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones | 45 min |
| Sep 8, 4:25 PM EDT | Special Weather Statement | FFC | Chattooga | 50 min |
| Sep 8, 5:10 PM EDT | Special Weather Statement | FFC | Carroll | 50 min |
| Sep 8, 5:13 PM EDT | Special Weather Statement | FFC | Union | 47 min |
| Sep 8, 5:17 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 43 min |
| Sep 8, 5:28 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 47 min |
| Sep 8, 6:05 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Jackson | 55 min |
| Sep 8, 6:08 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 52 min |
| Sep 8, 6:16 PM EDT | Flash Flood Warning | FFC | Barrow, Forsyth, Fulton, Gwinnett, Hall, Jackson | 6 hr |
| Sep 8, 6:57 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Pickens | 48 min |
| Sep 8, 7:23 PM EDT | River Flood Warning | FFC | Forsyth | 117 min |
| Sep 8, 7:44 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.